# SDR CA190614020

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,489 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 6122 · Propeller Governor
- Part: Orifice
- Part number: BVA7326
- Condition: Fod
- Location: Oil Inlet Screen
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, R, F
- Precautionary procedure: D

## Discrepancy

(CAN) ON THE 12TH OF JUNE PILOT REPORTED THAT HE COULD NOT GET THE #1 PROP OFF THE LOCKS. INSPECTED AND CLEANED THE LOCK PINS. RAN THE AIRCRAFT AND DISCOVERED THAT THE PROP WAS COMING OFF THE LOCKS, BUT WITH THE CONDITION LEVER IN HIGH IT WAS ONLY PRODUCING 300 HP AND 103 % RPM. WITH THE CONDITION LEVER IN LOW IT WAS PRODUCING 640 HP AND 100% RPM. WITH MUCH TROUBLESHOOTING IT WAS DISCOVERED AFTER PULLING THE PROP GOVERNOR OFF A PIECE OF PLASTIC WRAP WAS PLUGGING THE OIL PASSAGE INLET SCREEN OF THE PROP GOVERNOR. REPLACED THE PROP GOVERNOR AND RAN THE AIRCRAFT ALL ENGINE PARAMETERS AND PROP FUNCTION WERE NORMAL. AIRCRAFT WAS RETURNED TO SERVICE ON THE 13TH OF JUNE @ 18:15. (TC# 20190614020)
